# SDR SWIA202053713

- Difficulty date: September 24, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Puck
- Condition: Cracked
- Location: Bs 589-605
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY IN BETWEEN FS 589 AND FS 605.0 CARGO NET RING ATTACHMENT PAD HAS CRACK AT FWD INBOARD RADIUS.  C-CHECK RO 10/29/2020.  REMOVED AND REPLACED CARGO NET ATTACHMENT PAD FS 589-FS 605, REF CRJ 200 SRM AND DWG.
